Tingling sensation all over body

Patient : I have been taking doxy for almost a month and recently, I have experiencing tingling/prickly sensation all over my body. Should I stop taking it? Will taking vitamin B ( daneuron) help to stop this?
Doctor :   Hello, Thanks for choosing "Ask the Doctor" for posting your query. You have mentioned that you are taking doxycycli ne since last 1 month and now developed tingling/pricky sensation all over the body. Doxycycline is a tetracycline group of antibiotic. As most of the medicines, it also has its ill effects along with the beneficial ones. Photosensitivity is a reported, although not very common, side effect of doxycycline which means that you should avoid sun exposure when you are on doxycycline, otherwise you can have sunburns and tingling or pin-pricking sensation. I would suggest you to consult your doctor regarding changing the antibiotic, if possible. Do not stop it on your own. Antibiotic stays in the body for few days even after stopping it. Drink lots of water so that it gets flushed out quickly. Also avoid sun exposure for few days. Taking Vitamin B might be helpful. Discuss with your doctor. Hope I am able to answer your concerns. Wish you good health!

Related Q&A

Q: There is blood in the toilet bowl and paper. But not in the stool.

Q: Abnormalality is present in postier occipital cortex immageing suggest hemosterion suggested occult vascular malforma...

Q: I have a lump looking thing just outside my anal canal

Q: I used mdma and alchool four days in a row on the weekend of the 15th to the 18th of June. I also did one line of coc...

Q: I recently had PFT's performed at the request of my PCP. This result is in comparison to the same tests from2/15. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews